Ask a doctor

Problem with Juverderm and Hyaluronidas

i had juverderm injected 4 month before on february on my nasolabial and on my only wrinkle on my lips,it was really bad,the dermatologist injected juverderm not good,so he try 3 times to dissolve with hyaluronidas the juverderm stay but the hyaluronidas make a hollow around.i have also another problem on the injection side on the lips it's really red after 4 month,i mad soft pelling and laser v-beam but nothing change what can i do?fraxel can help it?no more charge

Doctor Answers (2)

You may be getting side effects from procedures done to fix Juvederm

+1

Stop all the procedures and let your skin recover.  Juvederm dissolves by itself in about 12 months.  The depressions in the areas of hyaluronidase injection is the dissolution of the native hyaluronic acid.  That will replace itself in several weeks.

Short Hills Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

Lumps after Juvederm and hyaluronidase, what now?

+1

IMHO, it would be best to leave yourself alone at this point and just let whatever Juvederm is left to dissolve, on its own, without further treatments at this time. 

Web reference: http://www.facebook.com/pages/Whats-Your-Number-The-Palmer-Code/53723954087

Beverly Hills Facial Plastic Surgeon
4.5 out of 5 stars 12 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.